# SDR O2GA2018032271401

- Difficulty date: March 17, 2018
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N714TS
- Make and model: Lear 60LEAR
- Aircraft serial: 340
- Aircraft time: 5,086 hours, 3,642 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 172180
- Part serial: 0511
- Condition: Failed
- Location: Oxygen Bottle
- Component: Oxygen Bottle, Bombdr
- Component part number: 17619476
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE OXYGEN BOTTLE FAILED THE 600 HOUR SYSTEM FUNCTIONAL TEST. OXYGEN BOTTLE WAS REMOVED AND SENT OUT FOR SERVICE. OVERHAUL FACILITY INSPECTED THE BOTTLE AND IDENTIFIED THE REGULATOR ASSEMBLY TO BE ASSEMBLED INCORRECTLY. THE OXYGEN BOTTLE AND REGULATOR ASSEMBLY WAS OVERHAULED AND REINSTALLED ON THE AIRCRAFT. A SUCCESSFUL SYSTEM TEST AND LEAK CHECKED WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
